# SDR ABXA9500405

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 57692526
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THE NR 1 PYLON LEADING EDGE INTERIOR CRACKED AT STA 237.  REPAIRED IAW ABX REA D854-11007.
